MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT®; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 82091
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Retracting needle did not operate correctly causing rn to stick herself.

Brand Name
EASYPOINT®
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key15084187
Report Number15084187
Device Sequence Number14742836
Product Code FMI
UDI-Device Identifier00613703820907
UDI-Public(01)00613703820907
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2022
Report Date (Section F) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82091
Device Catalogue Number82091
Device Lot NumberK210714
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/01/2022